Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Burning sensation on various parts of body followed by small glossy rash that is resistant to cortizone. Cause and cure?

Hi, I have been experiencing a burning sensation that last approximatley 5 to 20 minutes. The burning is generally in a small area no more than an inch to two inches and diameter. I have experienced the bruning on different occasions on my thigh, forarm, stomach, and neck. After the burning ceases, a small rash will appear within a few hours that seems to almost be glossy. The rash does not scab over and it does not blister. However, the rash does itch from time to time and it is resistant to cortizone creams. Any idea of what may have caused this and how to resolve it?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, it seems that you may have vasculitic urticaria [urticarial vasculitis]. You consult dermatologist for perfect diagnosis and treatment... Ok
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor